# SDR CWQA061D

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6862Q
- Make and model: Cessna 550
- Aircraft serial: 5500265
- Engine: Pwa JT15D4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator Vane
- Part number: 3024062
- Condition: Fractured
- Location: Compressor
- Part time: 8,439 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OF THE REAR INNER COMPRESSOR STATOR VANES HAD BECOME LIBERATED AND HAD BEEN INGESTED THROUGH THE CORE OF ENGINE.  ENGINE REMOVED.  LAB ANALYSIS OF STATOR REVEALED THE BRAZE MATERIAL USED TO RETAIN THE VANES HAD BEEN CHEMICALLY REMOVED LEAVING VANE RETENTION ONLY BY SPOT WELDS AT THE LEADING EDGE AND TRAILING EDGES OF THE OUTER DIAMETER.  THE SPOT WELDS ARE USED ONLY TO RETAIN THE VANES IN PLACE DURING THE BRAZING PROCESS.  LIBERATED VANE SLOT SHOWED IT TO HAVE FRACTURED IN FATIGUE.  (X)
